| Model Number |
KD-VC611Q-07201S |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the single-use preloaded sphincterotome's isolation [knife wire] was hanging loose.This occurred during an endoscopic retrograde cholangiopancreatography procedure.The procedure was completed with a back-up device.There were no reports of patient harm.
Event or Problem Description
It was reported the single-use preloaded sphincterotome's isolation (knife wire) was hanging loose.This occurred during an endoscopic retrograde cholangiopancreatography procedure.The procedure was completed with a back-up device.There were no reports of patient harm.
Additional Manufacturer Narrative
Correction: b5.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.